RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1996, Volume 30, Issue 2, Pages 1–18 (Mi faa518)  

This article is cited in 18 scientific papers (total in 19 papers)

Estimates of $s$-Numbers and Spectral Asymptotics for Integral Operators of Potential Type on Nonsmooth Surfaces

M. S. Agranovich, B. A. Amosov

Moscow State Institute of Electronics and Mathematics (Technical University)

DOI: https://doi.org/10.4213/faa518

Full text: PDF file (1582 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1996, 30:2, 75–89

Bibliographic databases:

UDC: 517.98
Received: 25.12.1995

Citation: M. S. Agranovich, B. A. Amosov, “Estimates of $s$-Numbers and Spectral Asymptotics for Integral Operators of Potential Type on Nonsmooth Surfaces”, Funktsional. Anal. i Prilozhen., 30:2 (1996), 1–18; Funct. Anal. Appl., 30:2 (1996), 75–89

Citation in format AMSBIB
\Bibitem{AgrAmo96}
\by M.~S.~Agranovich, B.~A.~Amosov
\paper Estimates of $s$-Numbers and Spectral Asymptotics for Integral Operators of Potential Type on Nonsmooth Surfaces
\jour Funktsional. Anal. i Prilozhen.
\yr 1996
\vol 30
\issue 2
\pages 1--18
\mathnet{http://mi.mathnet.ru/faa518}
\crossref{https://doi.org/10.4213/faa518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1402078}
\zmath{https://zbmath.org/?q=an:0895.47014}
\transl
\jour Funct. Anal. Appl.
\yr 1996
\vol 30
\issue 2
\pages 75--89
\crossref{https://doi.org/10.1007/BF02509448}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VW86100001}


Linking options:
  • http://mi.mathnet.ru/eng/faa518
  • https://doi.org/10.4213/faa518
  • http://mi.mathnet.ru/eng/faa/v30/i2/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Agranovich, R. Mennicken, “Spectral boundary value problems for the Helmholtz equation with spectral parameter in boundary conditions on a non-smooth surface”, Sb. Math., 190:1 (1999), 29–69  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Agranovich, MS, “Spectral problems for the Lame system with spectral parameter in boundary conditions on smooth or nonsmooth boundary”, Russian Journal of Mathematical Physics, 6:3 (1999), 247  mathscinet  zmath  isi
    3. B. A. Plamenevskii, V. N. Senichkin, “On a class of pseudodifferential operators in $\mathbb R^m$ and on stratified manifolds”, Sb. Math., 191:5 (2000), 725–757  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. M. S. Agranovich, “Spectral Problems for the Dirac System with Spectral Parameter in Local Boundary Conditions”, Funct. Anal. Appl., 35:3 (2001), 161–175  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. B. A. Amosov, M. Sh. Birman, M. I. Vishik, L. R. Volevich, I. M. Gel'fand, L. F. Fridlender, M. A. Shubin, “Mikhail Semenovich Agranovich (on his 70th birthday)”, Russian Math. Surveys, 56:4 (2001), 777–784  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. M. S. Agranovich, “Spectral problems for second-order strongly elliptic systems in smooth and non-smooth domains”, Russian Math. Surveys, 57:5 (2002), 847–920  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. VanStone, N, “Monitoring trichloroethene remediation at an iron permeable reactive barrier using stable carbon isotopic analysis”, Journal of Contaminant Hydrology, 78:4 (2005), 313  crossref  adsnasa  isi  scopus
    8. Jafarpour, B, “Quantification and modelling of 2,4-dinitrotoluene reduction with high-purity and cast iron”, Journal of Contaminant Hydrology, 76:1–2 (2005), 87  crossref  adsnasa  isi  scopus
    9. Zhang, H, “The use of ultrasound to enhance the decolorization of the CI Acid Orange 7 by zero-valent iron”, Dyes and Pigments, 65:1 (2005), 39  crossref  isi  scopus
    10. Agranovich, MS, “On a mixed Poincaré-Steklov type spectral problem in a Lipschitz domain”, Russian Journal of Mathematical Physics, 13:3 (2006), 239  crossref  mathscinet  zmath  adsnasa  isi  scopus
    11. Rozenblum, G, “Eigenvalue asymptotics for potential type operators on Lipschitz surfaces”, Russian Journal of Mathematical Physics, 13:3 (2006), 326  crossref  mathscinet  zmath  adsnasa  isi  scopus
    12. Agranovich M.S., “Strongly elliptic second order systems with spectral parameter in transmission conditions on a nonclosed surface”, Pseudo-Differential Operators and Related Topics, Operator Theory : Advances and Applications, 164, 2006, 1–21  crossref  mathscinet  zmath  isi
    13. El Diwani, G, “Degradation of 2, 4, 6-trinitotoluene in aqueous solution by ozonation and multi-stage ozonation biological treatment”, International Journal of Environmental Science and Technology, 6:4 (2009), 619  crossref  isi
    14. M. S. Agranovich, “Spectral problems in Lipschitz domains”, Journal of Mathematical Sciences, 190:1 (2013), 8–33  mathnet  crossref  mathscinet
    15. M. S. Agranovich, “Strongly Elliptic Second-Order Systems with Boundary Conditions on a Nonclosed Lipschitz Surface”, Funct. Anal. Appl., 45:1 (2011), 1–12  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. M. S. Agranovich, “Mixed Problems in a Lipschitz Domain for Strongly Elliptic Second-Order Systems”, Funct. Anal. Appl., 45:2 (2011), 81–98  mathnet  crossref  crossref  mathscinet  zmath  isi
    17. Chang T., “Boundary integral operator for the fractional Laplacian on the boundary of a bounded smooth domain”, J. Integral Equ. Appl., 28:3 (2016), 343–372  crossref  mathscinet  zmath  isi  elib  scopus
    18. Girouard A. Polterovich I., “Spectral Geometry of the Steklov Problem (Survey Article)”, J. Spectr. Theory, 7:2 (2017), 321–359  crossref  mathscinet  zmath  isi  scopus
    19. Rozenblum G., Tashchiyan G., “Eigenvalue Asymptotics For Potential Type Operators on Lipschitz Surfaces of Codimension Greater Than 1”, Opusc. Math., 38:5, SI (2018), 733–758  crossref  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:359
    Full text:116
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019